Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Borsuk–Ulam theorems and their parametrized versions for spaces of type $(a,b)$

Denise de Mattos, Pedro Luiz Q Pergher and Edivaldo L dos Santos

Algebraic & Geometric Topology 13 (2013) 2827–2843
Bibliography
1 G E Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics 46, Academic Press (1972) MR0413144
2 F R C Coelho, D de Mattos, E L dos Santos, On the existence of $G$–equivariant maps, Bull. Braz. Math. Soc. 43 (2012) 407 MR3024063
3 A Dold, Parametrized Borsuk–Ulam theorems, Comment. Math. Helv. 63 (1988) 275 MR948782
4 R M Dotzel, T B Singh, $Z_p$ actions on spaces of cohomology type $(a,0)$, Proc. Amer. Math. Soc. 113 (1991) 875 MR1064902
5 M Izydorek, J Jaworowski, Antipodal coincidence for maps of spheres into complexes, Proc. Amer. Math. Soc. 123 (1995) 1947 MR1242089
6 I M James, Note on cup products, Proc. Amer. Math. Soc. 8 (1957) 374 MR0091467
7 J Jaworowski, A continuous version of the Borsuk–Ulam theorem, Proc. Amer. Math. Soc. 82 (1981) 112 MR603612
8 J Matoušek, Using the Borsuk–Ulam theorem, Universitext, Springer (2003) MR1988723
9 D de Mattos, E L dos Santos, A parametrized Borsuk–Ulam theorem for a product of spheres with free $\mathbb Z_p$–action and free $S^1$–action, Algebr. Geom. Topol. 7 (2007) 1791 MR2366178
10 M Nakaoka, Parametrized Borsuk–Ulam theorems and characteristic polynomials, from: "Topological fixed point theory and applications" (editor B J Jiang), Lecture Notes in Math. 1411, Springer (1989) 155 MR1031793
11 P L Q Pergher, H K Singh, T B Singh, On $\mathbb Z_2$ and $\mathbb S^1$ free actions on spaces of cohomology type $(a,b)$, Houston J. Math. 36 (2010) 137 MR2610784
12 D Quillen, The spectrum of an equivariant cohomology ring, I, Ann. of Math. 94 (1971) 549 MR0298694
13 H K Singh, On the cohomological structure of orbit spaces of certain transformation groups, PhD Thesis, University of Delhi (2010)
14 M Singh, Parametrized Borsuk–Ulam problem for projective space bundles, Fund. Math. 211 (2011) 135 MR2747039
15 E H Spanier, Algebraic topology, Springer (1981) MR666554
16 H Toda, Note on cohomology ring of certain spaces, Proc. Amer. Math. Soc. 14 (1963) 89 MR0150763
17 A Y Volovikov, Coincidence points of mappings of $Z^n_p$–spaces, Izv. Ross. Akad. Nauk Ser. Mat. 69 (2005) 53 MR2179415
18 C T Yang, On theorems of Borsuk–Ulam, Kakutani–Yamabe–Yujobô and Dyson, I, Ann. of Math. 60 (1954) 262 MR0065910